Skip to Main content Skip to Navigation


...
cel-00392170v1  Lectures
Frédéric Bonnans. Optimal control of ordinary differential equations
3rd cycle. Castro Urdiales (Espagne), 2006, pp.81
hal-00988282v1  Journal articles
Frédéric BonnansElisabeth OttenwaelterHasnaa Zidani. A fast algorithm for the two dimensional HJB equation of stochastic control
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2004, 38 (4), pp.723-735. ⟨10.1051/m2an:2004034⟩
hal-00979003v1  Journal articles
Frédéric BonnansStefania MarosoHasnaa Zidani. Error estimates for stochastic differential game: the adverse stopping case
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2006, 28, pp.188-212. ⟨10.1093/imanum/dri034⟩
hal-00849555v1  Journal articles
Frédéric BonnansStefania MarosoHasnaa Zidani. Error estimates for a stochastic impulse control problem
Applied Mathematics and Optimization, Springer Verlag (Germany), 2007, 55 (3), pp.327-357. ⟨10.1007/s00245-006-0865-2⟩
hal-00989641v1  Journal articles
Frédéric BonnansHasnaa Zidani. Consistency of Generalized Finite Difference Schemes for the Stochastic HJB Equation
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2003, 41 (3), pp.1008-1021. ⟨10.1137/S0036142901387336⟩